Theodore W. Gamelin: Books and Selected Papers


Theodore W. Gamelin, Complex Analysis, UTM Series, Springer-Verlag, 2001. (local web site of book )

Lennart Carleson and Theodore W. Gamelin, Complex Dynamics, Universitext Series, Springer-Verlag, 1993. (local web site of book)

Theodore W. Gamelin and Robert Everist Greene, Introduction to Topology, UTM Series, Saunders College Publishing, 1983. Second Edition, Dover Press, 1999. (Dover web listing of book)

Theodore W. Gamelin, Uniform Algebras and Jensen Measures, London Mathematical Society Lecture Note Series 32, Cambridge University Press, 1968. Currently out of print.

Theodore W. Gamelin, Uniform Algebras, Prentice Hall, 1969. Second Edition, Chelsea Press, 1984. Currently available in the Chelsea Math Series published by the Amer. Math. Soc. ( AMS web listing of book)


P. Galindo, T.W. Gamelin, and M. Lindström, Spectra of composition operators on algebras of analytic functions on Banach spaces, Proc. Royal Soc. Edin. (to appear in 2008). (.pdf)

T.W. Gamelin, review of Mathematics at Berkeley, by Calvin C. Moore, A K Peters Ltd., 2007, to appear in 2008 in an issue of the Mathematical Intelligencer. (preprint version)

Selected papers

P. Galindo, T.W. Gamelin, and M. Lindström, Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets, Trans. Amer. Math. Soc. 359 (2007), pp. 2109-2121. (.pdf)

T.W. Gamelin and Mamikon A. Mnatsakanian, Arithmetic based fractals associated with Pascal's triangle, Publicacions Matemàtiques 49 (2005), pp. 329-349. (.pdf)

P. Galindo, T.W. Gamelin, and M. Lindström, Composition operators on uniform algebras and the pseudohyperbolic metric, J. Korean Math. Soc. 41 (2004), pp. 1-20. (Preprint version: .pdf)

T.W. Gamelin, Homomorphisms of uniform algebras, in " Recent Progress in Functional Analysis," edited by Bierstedt, Bonet, Maestre, and Schmets, North-Holland Elsevier Publishers, 2001, pp. 95-105.

T.W. Gamelin and S.V. Kislyakov, Uniform algebras as Banach spaces, in " Handbook of the Geometry of Banach Spaces, " edited by W.B. Johnson and J. Lindenstrauss, North-Holland Elsevier Publishers, 2001, pp. 671-706.

J. Dudziak, T.W. Gamelin and P. Gorkin, Hankel operators on bounded analytic functions, Trans. Am. Math. Soc. 352 (1999), pp. 363-377.

T.W. Gamelin, Analytic functions on Banach spaces, in " Complex Function Theory," edited by Gauthier and Sabidussi, Kluwer Academic Publishers, 1994, pp. 187-233.

Selected technical reports

T.W. Gamelin, Conjugation Theorems via Neumann Series, UCLA Mathematics Report Series, MRS Report 99-1, 1999. (.pdf)